Mircea D. Voisei, Ph.D.

Associate Professor

Dr. Mircea Voisei

Contact Info

7800 York Road, Room 336


Ph.D., Mathematics
Ohio University
B.S. & M.S., Mathematics
University of Iasi (Romania)

Areas of Expertise

Differential Equations
Applied Mathematics

Recent Publications

  • The local equicontinuity of a maximal monotone operator, Set-Valued and Variational Analysis 24 (2016), 277-283. 
  • Lipschitz-convex optimization problems governed by multi-valued affine state equations, Advances in Mathematical Sciences and Applications 24 (2014), 535-542. 
  • The minimal context for local boundedness in topological vector spaces, Analele Stiintifice ale Universitatii "Al. I. Cuza" Iasi 59 (2013), 219-235. 
  • Counterexamples to a triality theorem for quadratic-exponential minimization problems (with C. Zălinescu), Mathematical Methods of Operations Research 77 (2013), 227-237. 
  • Characterizations and continuity properties for maximal monotone operators with non-empty domain interior, Journal of Mathematical Analysis and Applications 391 (2012), 119-138.